MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM LT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM LT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0044
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: dots.Clinical notification received for revision of left total knee to address aseptic loosening date of implantation: (b)(6) 2002.Date of revision: (b)(6) 2020.(left knee).Treatment: femur, tibial tray, and tibial insert were revised; patella retained.Update: medical records received ad 21 oct 2020 were reviewed on 27 oct 2020 by a clinician to identify patient harms/product issues.Primary operative notes (b)(6) 2002 indicate the patient received a left total knee replacement due to end stage osteoarthritis.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2020 indicates the patient received an additional left total knee revision due to significant polyethylene wear and varus collapse of the knee, pain and decreased function.The insert was removed and indicated to have significant wear.The tibial and femoral components were noted to be well fixed but also revised.Surgery was completed without indication of complication by the surgeon.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10817197
Report Number1818910-2020-24338
Device Sequence Number14474943
Product Code JWH
UDI-Device Identifier10603295232247
UDI-Public10603295232247
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0044
Device Catalogue Number960044
Device Lot Number312280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA STAB INS SZ3 10MM; PFC SIGMA TIB TRAY CEM SZ3; PFC*SIGMA/OV/DOME PAT 3PEG,38; PFC SIGMA STAB INS SZ3 10MM; PFC SIGMA TIB TRAY CEM SZ3; PFC*SIGMA/OV/DOME PAT 3PEG,38
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight175